Global and well-distributed Pareto frontier by modified normalized normal constraint methods for bicriterion problems.

M. Martínez, J. Sanchis, X. Blasco. Structural and Multidisciplinary Optimization. Vol. 34, pp. 197 - 207, 2007 (ISSN:1615-1488)
Título:
Global and well-distributed Pareto frontier by modified normalized normal constraint methods for bicriterion problems.
Autor (es):
M. Martínez, J. Sanchis, X. Blasco.
Revista:
Structural and Multidisciplinary Optimization. Vol. 34, pp. 197 - 207, 2007 (ISSN:1615-1488)
Publicado en:
Revistas 2007